Access count of this item: 136

Files in This Item:
File Description SizeFormat 
AJM_13_4_465.pdf107.55 kBAdobe PDFView/Open
Title: Desingularization and Singularities of Some Moduli Scheme of Sheaves on a Surface
Authors: Yamada, Kimiko
Author's alias: 山田, 紀美子
Keywords: Moduli scheme of stable sheaves on a surface
singularities
desingularization
Issue Date: Dec-2009
Publisher: International Press
Journal title: Asian Journal of Mathematics
Volume: 13
Issue: 4
Start page: 465
End page: 472
Abstract: Let X be a nonsingular projective surface over C, and H_{-} and H_{+} be ample line bundles on X in adjacent chamber of type (c1; c2). Let 0 < a_{-} < a_{+} < 1 be adjacent minichambers, which are defined from H_{-} and H_{+}, such that the moduli scheme M(H_{-}) of rank-two a_{-}-stable sheaves with Chern classes (c1; c2) is non-singular. We shall construct a desingularization of M(a_{+}) by using M(a_{-}). As an application, we study whether singularities of M(a_{+}) are terminal or not in some cases where X is ruled or elliptic.
Rights: © 2009 International Press.
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/145984
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.